MAUDE Adverse Event Report: Respironics, Inc. Trilogy Evo, O2, Japan; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy Evo, O2, Japan; Ventilator, Continuous, Facility Use
Model Number JP2100X16B
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2026
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a patient passed away on (b)(6) 2026.A clinical assessment was performed.On (b)(6) 2026, the patient was found deceased in the morning.Philips was contacted because there was concern that the device may have become disconnected during this period, and a request was made for detailed device logs, including power on/off times, alarm history, setting changes, and other operation records.Reported alarms during the event included low tidal volume, low minute ventilation, and circuit disconnect.A nurse noted that the ventilator was found disconnected at some point.It was reported that the cause was determined to be human error rather than a device-related issue.Based on the information currently provided and available, device cause and/or contribution to the reported event cannot currently be confirmed, nor refuted, based on the evidence present.The device evaluation has not yet begun.At this time, we are unable to confirm the alleged malfunction.If any additional information is received once the investigation is complete, a follow-up report will be filed.

Brand Name
Trilogy Evo, O2, Japan
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50239300
Report Number2518422-2026-043142
Device Sequence Number10296890
Product Code CBK
UDI-Device Identifier00606959055582
UDI-Public(01)00606959055582
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJP2100X16B
Device Catalogue NumberJP2100X16B
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown